Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from gastritis. Spice in food causes pain. Has drowsiness, fatigue. Omeprazole, cintopride leads to pain. Why?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Dear Sir,

My wife (Madhulika ) is suffering from gastritis since two year
When ever she eat spicy of even home made food she feel pain in
Lower abdomen and that time doctor prescribed her ornidazole , ofloxacin
Omeprazole] pentaprazole, cintopride etc.
But she can not take that medicine more then one day
She feel acute pain in upper abdomen.
Her liver function report , sonography report, x-ray report , endoscopy report
Found normal.

At present doctor prescribed her
Cap. Razo ā€˜Dā€™
Tab. Normaxin
Cap. Velget
Tab. Recifex

But she is not feeling well
After taking normaxing she feel more fatigue and drowsiness.
She can not take any antibiotic.
She has been admitted so many time in the hospital but the problem are same.
Kindly advise me

Posted Tue, 22 May 2012 in Abdominal Pain
Answered by Dr. Ketan Vagholkar 3 hours later

Thanks for posting your query.

A two year history of gastric problems is quite long. It needs further investigations to find out the exact cause.

I would suggest the following investigations in view of 2 possibilities: abdominal tuberculosis (TB) or any growth.

1. Stool for occult blood

2. CBC, ESR, IgM and IgG for TB

3. CEA (carcinoembryonic antigen) levels

4. Double contrast Computerized Tomography (CT) Scan of the abdomen.

5. Thyroid studies.

There is no point taking antibiotics or antacids if they are not working.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor